Recursive Metric Spaces

Journal of Symbolic Logic 31 (4):651-652 (1966)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269707
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,049
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Total Sets and Objects in Domain Theory.Ulrich Berger - 1993 - Annals of Pure and Applied Logic 60 (2):91-117.
Domain Representability of Metric Spaces.Jens Blanck - 1997 - Annals of Pure and Applied Logic 83 (3):225-247.
Recursive Models for Constructive Set Theories.M. Beeson - 1982 - Annals of Mathematical Logic 23 (2-3):127-178.

View all 12 citations / Add more citations

Similar books and articles

Review: Y. N. Moschovakis, Recursive Metric Spaces. [REVIEW]B. H. Mayoh - 1966 - Journal of Symbolic Logic 31 (4):651-652.
On Local Non‐Compactness in Recursive Mathematics.Jakob G. Simonsen - 2006 - Mathematical Logic Quarterly 52 (4):323-330.
Domain Representability of Metric Spaces.Jens Blanck - 1997 - Annals of Pure and Applied Logic 83 (3):225-247.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
On Countable Choice and Sequential Spaces.Gonçalo Gutierres - 2008 - Mathematical Logic Quarterly 54 (2):145-152.
Low-Distortion Embeddings of Infinite Metric Spaces Into the Real Line.Stefan Geschke - 2009 - Annals of Pure and Applied Logic 157 (2-3):148-160.
Ramsey Classes of Topological and Metric Spaces.Jaroslav Nešetřil - 2006 - Annals of Pure and Applied Logic 143 (1):147-154.
Degree Theory for VMO Maps on Metric Spaces.Francesco Uguzzoni & Ermanno Lanconelli - 2002 - Annali della Scuola Normale Superiore di Pisa 1 (3):569-601.
On Metric Types That Are Definable in an O-Minimal Structure.Guillaume Valette - 2008 - Journal of Symbolic Logic 73 (2):439 - 447.

Analytics

Added to PP index
2015-02-05

Total views
1 ( #1,347,283 of 2,260,175 )

Recent downloads (6 months)
1 ( #905,492 of 2,260,175 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature